# SDR AALA20050333

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FOUND IN RIGHT HAND WHEEL WELL ON LOWER SIDE OF PRESSURE DECK ABOVE SLIDE BOX.  SIX SEPARATE CUTOUTS AT STATIONS 1140 TO 1180, RIGHT BUTTLINE 40 TO RIGHT BUTTLINE 70 AND 50.  LARGEST IS 2 INCHES BY 2.5 INCHES.
